I've been taking paxil for 8+ years and I've been trying to wean off of it. I'm having a very difficult time with mood swings and bouts of anger, my doctor currently prescribed me with wellbutrin xl to take with the paxil to help me wean off of paxil? What are the effects if I do this? Has anyone ever done this before??
15 Jun 2010
This is exactly where I am right now. I am going through the sweats and feel very nauseous. I thought this was from the wellbutrin xl as I have not taken paxil for over 3 weeks. I am taking the wellbutrin xl in place of paxil and was hoping to feel better. ( Paxil worked for me but caused me to feel tired and gain 20 pounds! )
7 May 2010
Wellbutrin is another depression med. Is he trying to get you off paxil all together and only be on wellbutrin? Going thru the withdrawls off paxil is horrible. You will go thru cold sweats. Best thing I found was to take a hot bath or shower when u wake up like that to warm up. I used to take them all hrs of the night. Also talk to your dr about maybe getting on something for anxiety until you are done weaning off paxil and start whatevers next. If you are starting something new make sure you get on something with not many withdrawl symptoms. Effexor will give you migraines, the only thing I found with minimal symptoms is lexapro but Im still on it so not sure if its hard or not. hope that helps gl
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on numerous medications for years and never seem to work, I am bipolar, anxiety, ptsd, manic depression. Everyday is a struggle. I feel ...
4 answers • 11 Feb 2010
Dear Friends, I'm at my wits end. Ever since my doctor changed my migraine prevention (due to $$$), in the past few weeks my headaches have ...
11 answers • 6 Sep 2012